# SDR DALA2025032702264

- Difficulty date: March 22, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 22,006 hours, 9,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3032 F/A REPORTS THE 4L ARM/DISARM LEVER "STICKS" AND IS HARD TO MOVE INTO AND OUT OF POSITION. CORRECTIVE ACTION: FOUND DEBRIS ON LEVER SHAFT, CLEANED AND LUBRICATED. ARM/DISARM APPROPRIETLY OK FOR SVC. (6869882)
